# SDR IPXA2671894

- Difficulty date: February 26, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587636
- Condition: Damaged
- Location: Main Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL DAMAGED POS 5R.  REPAIRED IAW SRM 53-00-50.
